Alert archive / New Hampshire / Tornado Warnings in 2007

Tornado Warning 1, NWS Gray, ME

June 5, 2007Strafford County, New Hampshire

NWS Gray, ME issued this tornado warning at Jun 5, 2007, 2:24 PM EDT for Strafford County, New Hampshire. It was in force for 36 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 2:24 PM EDT (18:24 UTC)
Expired
Jun 5, 2007, 3:00 PM EDT
In force
36 min
Issued by
NWS Gray, ME
Area
Counties, with a storm outline in the text

County Strafford County, NH

The radar

The Portland,ME radar (KGYX), 94 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:30 PM EDTHAIL 0.75Barrington, NH
Jun 5, 2:32 PM EDTHAIL 1Barrington, NH
Jun 5, 2:34 PM EDTHAIL 0.75Barrington, NH
Jun 5, 2:36 PM EDTHAIL 0.88Barrington, NH
Jun 5, 2:40 PM EDTHAIL 1Barrington, NH
Jun 5, 2:44 PM EDTHAIL 0.88Rochester, NH
Jun 5, 2:45 PM EDTHAIL 1Rochester, NH
Jun 5, 2:49 PM EDTHAIL 0.88Barrington, NH
Jun 5, 2:50 PM EDTHAIL 0.88Rochester, NH
Jun 5, 2:56 PM EDTHAIL 0.88Rochester, NH
Jun 5, 3:05 PM EDTHAIL 1Rochester, NH
Jun 5, 3:07 PM EDTHAIL 0.88Rochester, NH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 12:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WFUS51 KGYX 051824
TORGYX
NHC017-051900-
/O.NEW.KGYX.TO.W.0001.070605T1824Z-070605T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
224 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 300 PM EDT

* AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BARRINGTON...OR ABOUT NEAR NORTHWOOD...MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BARRINGTON AND ROCHESTER.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

LAT...LON 4337 7100 4325 7086 4311 7099 4319 7111
      4320 7114

$$

HAYES
1 follow-up statement
000 
WWUS51 KGYX 051841
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
239 PM EDT TUE JUN 5 2007

NHC017-051900-
/O.CON.KGYX.TO.W.0001.000000T0000Z-070605T1900Z/
STRAFFORD NH-
239 PM EDT TUE JUN 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHERN
STRAFFORD COUNTY...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LEE...OR ABOUT
NEAR DURHAM...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARRINGTON...SOMERSWORTH AND ROCHESTER.

ANOTHER STORM SOUTHEAST OF BARRINGTON IS ALSO CAPABLE OF PRODUCING A 
TORNADO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

LAT...LON 4337 7100 4325 7086 4311 7099 4319 7111
      4320 7114

$$

HAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:14 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 5, 2:14 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
214 PM EDT TUE JUN 5 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA LATE TODAY...THEN SWEEP
OFFSHORE OVERNIGHT. HIGH PRESSURE WHICH WILL USHER IN A MUCH
COOLER AIRMASS... FOLLOWS FOR WEDNESDAY AND THURSDAY. A WARM
FRONT WILL MOVE EAST INTO THE REGION ON FRIDAY.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
THUNDERSTORM WATCH IN EFFECT FOR ALL OF NEW HAMPSHIRE AS WELL AS
SOUTHWESTERN MAINE TIL 7 PM WITH SHOWERS/THUNDERSTORMS INTO THIS
EVENING.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THUNDERSTORM ACTIVITY WILL END DURING THE EVENING HOURS WITH
CLEARING OVERNIGHT...MAYBE SOME RESIDUAL PATCHY FOG.  MOSTLY
CLEAR SKIES FOR WEDNESDAY...PERHAPS SOME AFTERNOON CUMULUS
ESPECIALLY OVER ELEVATED TERRAIN.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
VERY BUSY WITH STRONG/SEVERE THUNDERSTORMS THIS AFTERNOON SO THIS
WILL BE BRIEF.

MUCH COOLER AND DRIER AIR ENTERS THE FORECAST AREA WEDNESDAY
NIGHT. ENOUGH GRADIENT AND MIN TEMPS IN THE UPPER 30S TO PREVENT
MOST AREAS FROM RECEIVING FROST. HOWEVER...THIS WILL NEED TO BE
WATCHED AND UPDATED IN FUTURE PRODUCTS.

CYCLOGENESIS OCCURS TO OUR EAST THURSDAY. STILL SOME QUESTION AS
TO WHETHER HEAT ARRIVES TO GYX LATE IN THE WEEK WITH MARITIME FLOW.
&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...HIGHLY VARIABLE CONDITIONS THROUGH THIS EVENING WITH
SEVERE THUNDERSTORMS.  CLEARING OVERNIGHT WITH PATCHY FOG.  BECOMING
VFR WEDNESDAY MORNING.

LONG TERM...BASICALLY VFR...BECOMING LOCALLY IFR/MVFR BY FRIDAY
NIGHT.
&&

.MARINE...
SHORT TERM...SEVERE THUNDERSTORM WATCH THROUGH 7 PM OVER THE WATERS.
SCAS FOR SEAS THROUGH WEDNESDAY.

LONG TERM...WINDS/SEAS MAINLY BELOW SCA CRITERIA.
&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...MEZ007-008-012-013-018>020-023-024...SEVERE THUNDERSTORM WATCH
     TIL 7 PM .
NH...NHZ001>010-013-014...SEVERE THUNDERSTORM WATCH TIL 7 PM.
MARINE...ANZ150...SEVERE THUNDERSTORM WATCH TIL 7 PM.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ANZ150.

&&
Hazardous weather outlook, Jun 5, 12:22 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1222 PM EDT TUE JUN 5 2007

ANZ150-MEZ007-008-012-013-018>020-023-024-NHZ001>010-013-014-061630-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD-
NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1222 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE WILL BE THUNDERSTORMS TODAY THROUGHOUT NEW HAMPSHIRE AND
WESTERN MAINE AS A COLD FRONT SLOWLY APPROACHES THE REGION FROM
THE WEST. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ170-MEZ009-014-021-022-025>028-061630-
WATERS FROM STONINGTON (DEER ISLE) ME TO MERRIMACK RIVER MA FROM
25 TO 40 NM-CENTRAL SOMERSET-SOUTHERN SOMERSET-KENNEBEC-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
1222 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS TODAY THROUGHOUT
NEW HAMPSHIRE AND WESTERN MAINE AS WELL AS OVER THE COASTAL
WATERS. A COLD FRONT SLOWLY APPROACHES THE REGION FROM THE WEST.
THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 5, 12:43 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1243 PM EDT TUE JUN 5 2007

NHZ013-051730-
INTERIOR ROCKINGHAM-
1243 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 130 PM
EDT...

AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ABOUT 5 MILES EAST OF
MANCHESTER...MOVING NORTHEAST AT NEARLY 40 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WINDHAM...
SANDOWN...LONDONDERRY...HAMPSTEAD...DERRY...CHESTER...ATKINSON...
AUBURN...DANVILLE AND RAYMOND THROUGH 130 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

SJC
Special weather statement, Jun 5, 1:28 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
128 PM EDT TUE JUN 5 2007

NHZ008>010-013-051815-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
128 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 215 PM EDT...

AT 128 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER DEERFIELD...MOVING TO
THE NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND SUNCOOK...SOUTH HOOKSETT...RAYMOND...
PEMBROKE...NOTTINGHAM...NEWFIELDS...FREMONT...EPSOM...EPPING AND
DEERFIELD THROUGH 215 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY
DOWNPOURS WITH VERY POOR VISIBILITY CAN ALSO BE EXPECTED WITH THESE
THUNDERSTORMS.

SJC
Special weather statement, Jun 5, 2:10 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
210 PM EDT TUE JUN 5 2007

MEZ007>009-NHZ001-051900-
CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
210 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET
COUNTY...FRANKLIN COUNTY AND COOS COUNTY THROUGH 300 PM EDT...

AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
17 MILES WEST OF COBURN GORE TO 10 MILES SOUTH OF UPTON...MOVING
NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND UPTON...WENTWORTHS LOCATION...WILSONS
MILLS... MIDDLE DAM...SOUTH ARM...ANDOVER...OQUOSSOC...DAVIS
...COBURN GORE AND BYRON THROUGH 300 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND
LIGHTNING...HEAVY DOWNPOURS AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED.

SJC
Special weather statement, Jun 5, 2:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
224 PM EDT TUE JUN 5 2007

NHZ003-005-007-051930-
NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-
224 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY AND GRAFTON
COUNTY THROUGH 330 PM EDT...

AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES WEST OF WILGUS STATE PARK...OR
ABOUT 9 MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WILGUS STATE
PARK...CLAREMONT...PLAINFIELD...CORNISH...GRANTHAM...LEBANON...
ENFIELD...LYME AND CANAAN THROUGH 330 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

APFFEL

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:57 PM EDTSevere Thunderstorm WarningGYXRockingham33 min
Jun 5, 1:59 PM EDTSevere Thunderstorm WarningGYXRockingham31 min
Jun 5, 2:08 PM EDTSevere Thunderstorm WarningGYXBelknap, Strafford52 min
Jun 5, 2:21 PM EDTSevere Thunderstorm WarningGYXCarroll39 min
Jun 5, 2:34 PM EDTSevere Thunderstorm WarningGYXMerrimack41 min
Jun 5, 2:54 PM EDTSevere Thunderstorm WarningGYXCarroll51 min
Jun 5, 2:59 PM EDTSevere Thunderstorm WarningGYXStrafford16 min
Jun 5, 3:00 PM EDTSevere Thunderstorm WarningGYXSullivan45 min
Jun 5, 3:10 PM EDTSevere Thunderstorm WarningGYXRockingham65 min
Jun 5, 3:33 PM EDTSevere Thunderstorm WarningGYXStrafford42 min
Jun 5, 3:38 PM EDTSevere Thunderstorm WarningGYXCoos40 min
Jun 5, 3:42 PM EDTSevere Thunderstorm WarningGYXGrafton33 min
Jun 5, 5:06 PM EDTSevere Thunderstorm WarningGYXRockingham39 min
Jun 5, 6:18 PM EDTSevere Thunderstorm WarningGYXMerrimack42 min
Jun 5, 6:40 PM EDTSevere Thunderstorm WarningGYXRockingham50 min
Jun 5, 7:01 PM EDTSevere Thunderstorm WarningGYXStrafford44 min
Jun 5, 7:43 PM EDTSevere Thunderstorm WarningGYXRockingham32 min

Nearby

Tornado Warnings in New Hampshire, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.